Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Had a heart attack. Had abdominal pain and loose motions. What to do?

my mother age 70 got heart attacked on 27.03.2012 & got admitted (reffered fom rural & sd hospital) in calcutta medical college hospital on 29.03.2012 at iccu. she has been treated there ( 11 days iccu & 11 days female heart medicine ward) and all of a sudden released on 19.04.2011 to report after 15 days at opd and in the meantime to consult nephrology department of any state hospital though she was seriously ill on that day of release. ANGIOGRAPHY could not be done though fees was deposited to hospital & all medicine was purchased and deposited to the authprity - UREA WAS 99 & CREATININE WAS 1.7) also she was having pain in stomach and having loose motion on that day. We could not bring her to home as it was 300 km away from the CMH, calcutta and as such we compelled to get admit her in Marwari Relief Society Hospital at Calcutta with the help of Dr A K Jain, MD who is known to me. On the date of re -admission at marwri hospital my mother condition become serious again and she has been traferred to ICCU of the said Hospital. Till then she is being treated there and in the meantime she got another attack on 22.04.2012. Now her CREATININE IS 2.10 - BP & SUGAR IS NORMAL & UREA IS 100+ POTASIUM LEVEL WAS 5.3 dOCTORS SAYING MY MOTHER KIDNEY IS AFECTED. WILL YOU PLEASE SUGGEST ME WHAT WE HAVE TO DO. ARUN, KOLKATA (M) 0000
Asked On : Thu, 26 Apr 2012
Answers:  1 Views:  183
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
HIV AIDS Specialist 's  Response
your patient have started kidney probelm due to cardiac failure keep him admitted in icu and let your doctor to monitor carefully if creatinine and potassium are further raised she may need dialysis

Answered: Thu, 26 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor